Alert archive / Washington / Gale Warnings in 2017

Gale Warning 45, NWS Seattle, WA

June 3, 2017

NWS Seattle, WA issued this gale warning at Jun 3, 2017, 8:41 PM PDT. It took effect at Jun 4, 2017, 2:00 PM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 3, 2017, 8:41 PM PDT (03:41 UTC)
In effect from
Jun 4, 2017, 2:00 PM PDT
Expired
Jun 5, 2017, 12:00 AM PDT
In force
10 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

138 
WHUS76 KSEW 040341
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
841 PM PDT SAT JUN 3 2017

PZZ131-132-041145-
/O.EXT.KSEW.SC.Y.0137.000000T0000Z-170604T2100Z/
/O.NEW.KSEW.GL.W.0045.170604T2100Z-170605T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
841 PM PDT SAT JUN 3 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT SUNDAY...
...GALE WARNING IN EFFECT FROM 2 PM SUNDAY TO 5 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 2 PM SUNDAY TO 5 AM PDT MONDAY. 

* WINDS...WEST 15 TO 25 KNOTS RISING TO 20 TO 30 KNOTS WITH FREQUENT
  GUSTS 35 TO 40 KNOTS LATE SUNDAY AFTERNOON. 

* WAVES/SEAS...2 TO 4 FEET BUILDING TO 3 TO 5 FT LATE SUNDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-134-041145-
/O.EXB.KSEW.SC.Y.0137.170605T0000Z-170605T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
841 PM PDT SAT JUN 3 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM SUNDAY TO 5 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM SUNDAY TO 5 AM PDT MONDAY. 

* WINDS...SOUTHWEST WIND INCREASING TO 15 TO 30 KNOTS LATE SUNDAY
  AFTERNOON. STRONGEST WIND SOUTH OF THE SAN JUAN ISLANDS AND AT THE
  NORTHERN END OF ADMIRALTY INLET.

* WAVES/SEAS...BUILDING TO 2 TO 5 FEET LATE SUNDAY AFTERNOON.
  HIGHEST SEAS SOUTH OF THE SAN JUAN ISLANDS AND AT THE NORTHERN END
  OF ADMIRALTY INLET.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
4 follow-up statements
801 
WHUS76 KSEW 040943
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
243 AM PDT SUN JUN 4 2017

PZZ131-132-041745-
/O.CON.KSEW.SC.Y.0137.000000T0000Z-170604T2100Z/
/O.CON.KSEW.GL.W.0045.170604T2100Z-170605T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
243 AM PDT SUN JUN 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM
PDT MONDAY...

* WINDS...WEST 15 TO 25 KNOTS RISING TO 20 TO 30 KNOTS WITH FREQUENT
  GUSTS 35 TO 40 KNOTS LATE THIS AFTERNOON THROUGH TONIGHT.
  

* WAVES/SEAS...2 TO 4 FEET BUILDING TO 3 TO 5 FT LATE THIS AFTERNOON
  THROUGH TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-041745-
/O.CON.KSEW.SC.Y.0137.170605T0000Z-170605T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
243 AM PDT SUN JUN 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 5 AM PDT MONDAY...

* WINDS...SOUTHWEST WIND INCREASING TO 15 TO 25 KNOTS LATE THIS
  AFTERNOON. STRONGEST WIND SOUTH OF THE SAN JUAN ISLANDS.
 
* WAVES/SEAS...BUILDING TO 2 TO 4 FEET LATE THIS AFTERNOON. HIGHEST
  SEAS SOUTH OF THE SAN JUAN ISLANDS.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-041745-
/O.CON.KSEW.SC.Y.0137.170605T0000Z-170605T1200Z/
ADMIRALTY INLET-
243 AM PDT SUN JUN 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 5 AM PDT MONDAY...

* WINDS...NORTHWEST WIND INCREASING TO 15 TO 25 KNOTS LATE THIS
  AFTERNOON.  

* WAVES/SEAS...BUILDING TO 2 TO 4 FEET LATE THIS AFTERNOON. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
278 
WHUS76 KSEW 041600
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
900 AM PDT SUN JUN 4 2017

PZZ131-132-050000-
/O.CON.KSEW.SC.Y.0137.000000T0000Z-170604T2100Z/
/O.CON.KSEW.GL.W.0045.170604T2100Z-170605T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
900 AM PDT SUN JUN 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM
PDT MONDAY...

* WINDS...WEST 15 TO 25 KNOTS RISING TO 20 TO 30 KNOTS WITH 
  FREQUENT GUSTS 35 TO 40 KNOTS LATE THIS AFTERNOON THROUGH 
  TONIGHT. 

* WAVES/SEAS...2 TO 4 FEET BUILDING TO 3 TO 5 FT LATE THIS 
  AFTERNOON THROUGH TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-050000-
/O.CON.KSEW.SC.Y.0137.170605T0000Z-170605T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
900 AM PDT SUN JUN 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 5 AM PDT MONDAY...

* WINDS...SOUTHWEST WIND INCREASING TO 15 TO 25 KNOTS LATE THIS 
  AFTERNOON. STRONGEST WIND SOUTH OF THE SAN JUAN ISLANDS. 

* WAVES/SEAS...BUILDING TO 2 TO 4 FEET LATE THIS AFTERNOON. 
  HIGHEST SEAS SOUTH OF THE SAN JUAN ISLANDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-050000-
/O.CON.KSEW.SC.Y.0137.170605T0000Z-170605T1200Z/
ADMIRALTY INLET-
900 AM PDT SUN JUN 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 5 AM PDT MONDAY...

* WINDS...NORTHWEST WIND INCREASING TO 15 TO 25 KNOTS LATE THIS 
  AFTERNOON. 

* WAVES/SEAS...BUILDING TO 2 TO 4 FEET LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
440 
WHUS76 KSEW 042138
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
238 PM PDT SUN JUN 4 2017

PZZ131-132-050545-
/O.CON.KSEW.GL.W.0045.000000T0000Z-170605T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
238 PM PDT SUN JUN 4 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

* WINDS...WEST WINDS RISING TO 20 TO 30 KNOTS LATE THIS AFTERNOON
  WITH FREQUENT GUSTS 35 TO 40 KNOTS THROUGH TONIGHT.

* WAVES/SEAS...BUILDING TO 3 TO 5 FT LATE THIS AFTERNOON THROUGH 
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR 
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE 
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT 
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-050545-
/O.CON.KSEW.SC.Y.0137.170605T0000Z-170605T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
238 PM PDT SUN JUN 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

* WINDS...SOUTHWEST WIND INCREASING TO 15 TO 25 KNOTS LATE THIS 
  AFTERNOON. STRONGEST WIND SOUTH OF THE SAN JUAN ISLANDS. 

* WAVES/SEAS...BUILDING TO 2 TO 4 FEET LATE THIS AFTERNOON. 
  HIGHEST SEAS SOUTH OF THE SAN JUAN ISLANDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-050545-
/O.CON.KSEW.SC.Y.0137.170605T0000Z-170605T1200Z/
ADMIRALTY INLET-
238 PM PDT SUN JUN 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

* WINDS...NORTHWEST WIND INCREASING TO 15 TO 25 KNOTS LATE THIS 
  AFTERNOON. 

* WAVES/SEAS...BUILDING TO 2 TO 4 FEET LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
344 
WHUS76 KSEW 050338
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
838 PM PDT SUN JUN 4 2017

PZZ131-132-051145-
/O.EXT.KSEW.GL.W.0045.000000T0000Z-170605T0700Z/
/O.NEW.KSEW.SC.Y.0138.170605T0700Z-170605T1300Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
838 PM PDT SUN JUN 4 2017

...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM PDT
MONDAY. 

* WINDS...WEST WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS
  EASING TO 15 TO 25 KNOTS AFTER MIDNIGHT. 

* WAVES/SEAS...3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-050700-
/O.EXT.KSEW.SC.Y.0137.000000T0000Z-170605T0700Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
838 PM PDT SUN JUN 4 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

* WINDS...SOUTHWEST WIND 15 TO 25 KNOTS. STRONGEST WIND SOUTH OF 
  THE SAN JUAN ISLANDS. 

* WAVES/SEAS...2 TO 4 FEET. HIGHEST SEAS SOUTH OF THE SAN JUAN 
  ISLANDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-050700-
/O.EXT.KSEW.SC.Y.0137.000000T0000Z-170605T0700Z/
ADMIRALTY INLET-
838 PM PDT SUN JUN 4 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

* WINDS...NORTHWEST WIND 15 TO 25 KNOTS. 

* WAVES/SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Jun 3, 2:40 PM PDT, 6 hours 1 minute earlier.

Area forecast discussion, Jun 3, 2:40 PM PDT, 6 hours 1 minute before
Area Forecast Discussion
National Weather Service Seattle WA
240 PM PDT Sat Jun 3 2017

.SYNOPSIS...An upper trough just offshore will weaken and move
ashore on Sunday. The air mass over the region will warm and dry
for the first part of next week. An upper level low pressure
system will affect the region starting on Thursday--with cool
showery weather starting on Thursday and lasting into next weekend.

&&

.SHORT TERM...Mid and high clouds are moving inland this afternoon,
revealing the large areas of broken to overcast lower clouds--but
sunbreaks were increasing, and the immediate coast and coastal waters
were mostly sunny. The upper trough just offshore will weaken further
and move ashore on Sunday and the air mass aloft will cool a little.
Temps should be about the same on Sunday--mostly stuck in the 60s for
highs, onshore flow will likely be a little stronger, but with the
air mass a little more unstable, perhaps there will be more sunshine
on Sunday despite the trough. Upper heights will rise as the air
starts to warm and dry on Monday.

.LONG TERM...Temps will warm through Tuesday and Wednesday and 850mb
temps will probably peak on Wednesday around 17c, so it could even
be a bit warmer than the current forecast. But then another stronger
trough nears the region. Southerly flow aloft will be a good weather
pattern for increasing showers, and cool temps again starting
Thursday.
Shower activity and perhaps a couple of periods of rain are likely
into next weekend as the center of the upper level low pressure
system gradually moves inland over the Pacific Northwest.

&&

.AVIATION...An offshore upper level trough will keep flow aloft from
the southwest today while at the surface high pressure over the
coastal waters will allow for low-level onshore flow. The air mass
remains somewhat moist...at least at the lower levels... and
generally stable.

Clouds over W WA very slow to break up...with most obs still
recording BKN-OVC conditions...however a few breaks in the clouds
can be seen here or there. Fortunately...at least cigs have lifted
as forecast with the entirety of the area currently under VFR
conditions and remaining that way at least until very early Sunday
morning...when some cigs may dip down into high-end MVFR conditions.
 SMR

KSEA...Lingering stratus slowly breaking up this early afternoon
should still result in SCT-BKN conditions by late afternoon.
Variable winds 3-5 kts becoming northwesterly 5-9 kts after 00Z this
afternoon before returning to variable 3-5 kts late tonight.

&&

.MARINE...A ridge of high pressure over the coastal waters
combined with lower pressure east of the Cascades will maintain
light to moderate onshore flow for the next several days.

Winds in the strait have fallen below SCA criteria for now...but
model progs suggest winds will ramp back up into SCA range late this
afternoon...so will leave current headline untouched. Current
forecast also suggests that Northern Inland Waters may need to be
included into current SCA for Sunday night...but as this falls into
the third period...will leave for next shift to include the
zone...should forecasts remain consistent. Have opted to leave
Admiralty Inlet out of the action as looks like bulk of the SCA
speed winds will remain north of there. Previous shift was concerned
about the potential for gales in the strait come Sunday
afternoon...but it seems current model solutions have backed away
from that prospect...thus no additional watch is needed at this time.

The pattern of onshore flow with late afternoon and evening Small
Craft Advisory conditions in the eastern two-thirds of the Strait
will continue through the first half on next week. Albrecht/SMR

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory until 5 AM PDT Monday for Central U.S.
     Waters Strait Of Juan De Fuca-East Entrance U.S. Waters Strait
     Of Juan De Fuca.

&&

www.weather.gov/seattle

You can see an illustrated version of this discussion at
www.wrh.noaa.gov/sew/gafd/latest_webafd.html

Nearby

Gale Warnings in Washington, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.